# SDR CALA2014050690971

- Difficulty date: May 3, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 66,941 hours, 23,404 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 PAX DOOR EMER LIGHT INOPERATIVE.  RELAMPED R1 PAX DOOR EMER LIGHT.  PERFORMED TROUBLESHOOTING & FOUND DEFECTIVE FUSE AT POWER SUPPLY M370.  R & R FUSE & PERFORMED OPERATIONS TEST, TESTED OK IAW WDM 33-51-12 & AMM 33-15-07.
